Eczema

Eczema or atopic dermatitis is a skin condition where the skin becomes red and itchy. It is usually accompanied by asthma or hay fever and is long lasting. The skin becomes dry, itchy, cracked, and sensitive, and red patches can be seen.

Recently Answered Questions Recently Answered Questions

All the answers published on this website are written by Verified Native and Traditional Care Experts. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Native Care by choosing the right Native Care Specialty and get them answered. Your queries will be answered 24/7 by top Native Care Experts from iCliniq-Native Care.

What is the best ayurvedic medicine for eczema?

Query: Hello doctor, I am 45 years old, and I am suffering from severe eczema on both legs. I am using Manjishtadi Kashayam, Kaishore Guggulu, and Panchatikta Ghrita Guggulu. Are these medicines fine? Or else, suggest some other medicines. How long can I take these medicines? I have attached pictures of my...  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. I just read your query and saw your pictures (attachment removed to protect patient identity). Eczema can be due to allergy or due to some irritant. It can be cured, but it takes some time. All these medicines are very good for eczema, but your problem is very sever...  Read Full »

I have rashes almost in every region of my upper body. Is this eczema or psoriasis?

Query: Hello doctor, It has started as a rash and is now spreading almost to every region of my upper body. I went to ER first time, and the doctor thought it could be eczema and then my GP thought it could be psoriasis. I have no medical conditions, and neither is anyone in my family. What could it be?  Read Full »


Dr. Ishwar Chandra Rai

Answer: Hello, Welcome to icliniq.com. I have seen your attachment (attachment removed to protect patient identity). There are some crusted follicular and few non follicular papules visible along with scaling. So it seems like psoriatic lesions.  Read Full »

Betnovate ointment has not helped my foreskin. What should I do?

Query: Hello doctor, I am not able to retract my foreskin from one month. Applying Betnovate ointment has not improved. Now inside the foreskin has become red and painful. Please suggest me medications.  Read Full »


Dr. Alka

Answer: Hello, Welcome to icliniq.com. I just read your query. The problem of the tight foreskin is a month old and now it is associated with pain and redness. All the symptoms are indicating towards some sort of local infection. Infection can be any of these like contact dermatitis, sweat dermatit...  Read Full »

ask-doctor-img Ask a Doctor Online

Choose a Specialty
* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.